Research Repository

Robert Moffitt and Peter Gottschalk's 1995 paper 'Trends in the covariance structure of earnings in the US: 1969?1987'

Jenkins, SP and Lambert, PJ (2011) 'Robert Moffitt and Peter Gottschalk's 1995 paper 'Trends in the covariance structure of earnings in the US: 1969?1987'.' Journal of Economic Inequality, 9 (3). pp. 433-437. ISSN 1569-1721

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > H Social Sciences (General)
Divisions: Faculty of Social Sciences
Faculty of Social Sciences > Institute for Social and Economic Research
SWORD Depositor: Elements
Depositing User: Elements
Date Deposited: 26 Sep 2013 13:26
Last Modified: 15 Jan 2022 01:06
URI: http://repository.essex.ac.uk/id/eprint/7972

Actions (login required)

View Item View Item